# SDR DU4R2007058

- Difficulty date: January 24, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1683 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB BS 1683 RBL 8.  CUT OUT CORRODED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER 9.75" BY 15" BY 8-1/4" XFROM 2024-T3 .080 AND FILLER FROM 20240-T3 .071" IAW B757 SRM 53-60-51, AND 51-20-01.
